# SDR ASAA2018081535766

- Difficulty date: August 13, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 21,210 hours, 7,008 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: QA07656ISS1
- Condition: Contaminated
- Location: Nr 1 Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER THE NR 1 ENGINE STARTED,  NR 1 OIL FILTER BYPASS LIGHT ILLUMINATED FOR APPROX 10 SECONDS,  AFTER LIGHT WENT OUT, IT ILLUMINATED 2 MORE TIMES FOR APPROX 5 SECONDS.  ALL OTHER ENGINE INDICATIONS NORMAL.  POWER AT IDLE DURING ENTIRE TIME WHEN LIGHT ILLUMINATED AND WENT OUT.  ACFT GROUNDED.  WHILE PERFORMING MAINTENANCE PROCEDURES,  FOUND ALUMINUM CONTAMINATION OF THE THE NR 1 ENGINE SCAVENGE OIL FILTER.  INSPECTED THE ENG  SUPPLY FILTER IAW AMM 79-21-03 AND MCDS IAW AMM 79-00-00-200-804-F00,  NO CONTAMINATION NOTED.   FOUND NO CDU FAULTS, NO CLOGGED INDICATION SHOWN AND NO OTHER FAULT CODES FOUND.   VERIFIED POP OUT INDICATOR NOT EXTENDED.  R & R THE NR 1 ENGINE SCAVENGE OIL FILTER IAW AMM 79-21-06,  AND OIL SUPPLY FILTER IAW AMM 79-21-03.  REPLACED THE NR 1 ENGINE SCAVENGE OIL FILTER CLOGGING TRANSMITTER S125 IAW AMM 79-21-07,  NO LEAKS NOTED AND OPS CHECKED GOOD.
